MathSciNet Relay Station
MathSciNet bibliographic data
MR1129696 54G99 (03E35 54A35 54C30)
Bukovský, Lev; Recław, Ireneusz; Repický, Miroslav Spaces not distinguishing pointwise and quasinormal convergence of real functions. Topology Appl. 41 (1991), no. 1-2, 25–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement